×

Found 58 Documents (Results 1–58)

On various approaches to asymptotics of solutions to the third Painlevé equation in a neighborhood of infinity. (English. Russian original) Zbl 1434.34078

J. Math. Sci., New York 241, No. 3, 318-326 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 70-78 (2017).
MSC:  34M55 34M25
PDFBibTeX XMLCite
Full Text: DOI

Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV. (English. Russian original) Zbl 1316.34094

Theor. Math. Phys. 179, No. 2, 543-549 (2014); translation from Teor. Mat. Fiz. 179, No. 2, 189-195 (2014).
MSC:  34M35 34M55
PDFBibTeX XMLCite
Full Text: DOI

Euler integral symmetries for a deformed Heun equation and symmetries of the Painlevé PVI equation. (English. Russian original) Zbl 1173.34057

Theor. Math. Phys. 155, No. 2, 722-733 (2008); translation from Teor. Mat. Fiz. 155, No. 2, 252-264 (2008).
MSC:  34M55 34M15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software